Aa
A
A
A
Close
Gastroenterology Community
31.8k Members
Avatar universal

persistent nausea

I am experiencing nausea all the time. It even wakes me up at night. My appetite is limited and I have lost 6 lbs. in 2 weeks. I am on the third week of Citalopram x 10mg. taking in the morning. Could it be this med. and will it eventually ease off? This is disrupting my life.
1 Responses
324691 tn?1302551842
could be the meds. Will it stop? I don't know. If it doesn't by the end of the week, tell your doc.
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem